DOÇ.DR. RABİA AKTAŞ    
Adı : RABİA
Soyadı : AKTAŞ
E-posta : raktas@science.ankara.edu.tr, raktasa@gmail.com
Tel : (312) 2126720 / 1163
Ünvan : DOÇ.DR.
Birim : FEN FAKÜLTESİ
Bölüm : MATEMATİK BÖLÜMÜ
Kişisel Akademik Bilgiler

                           ÖZGEÇMİŞ

 Rabia AKTAS

 

Egitim Durumu:

  ∙  2007-2012 : Ankara Üniversitesi Matematik Bölümü, Doktora Eğitimi
  ∙  2004-2007 : Ankara Üniversitesi Matematik Bölümü,Yüksek Lisans Eğitimi
  ∙  2000-2004 : Ankara Üniversitesi Matematik Bölümü, Lisans Eğitimi

  

Akademik Görevler:

  ∙  2017-... : Ankara Üniversitesi Matematik Bölümü, Doç.Dr.

  ∙  2012-2017: Ankara Üniversitesi Matematik Bölümü, Dr. Araş. Gör.

  ∙  2005-2012 : Ankara Üniversitesi Matematik Bölümü, Araş. Gör.

  ∙  Ocak 2011-Kasım 2011 : University of Oregon, Department of Mathematics, Misafir Araştırmacı

  Doçentlik Tarihi: 25.03.2015


İdari Görevler:

  ∙  Matematik Bölümü Erasmus Koordinatörü (2015-2017)

  ∙  Ankara Üniversitesi Fen Fakültesi Dekan Yardımcısı (Mart 2017-Ağustos 2017)


   Yabancı Dil:

  ∙  İngilizce ÜDS: 81.25 (Ekim 2009)

 

Yüksek Lisans Tez Başlığı ve Tez Danışmanı: 

Tez Adı: Çok Değişkenli Ortogonal Polinomlar

Danışman: Prof. Dr. Abdullah ALTIN 

 

Doktora Tezi Başlığı ve  Danışmanı :

Tez Adı: Çok Değişkenli Ortogonal Polinomların Özelliklerinde Bazı Genişletmeler

Danışman: Prof. Dr. Abdullah ALTIN 

 

 Araştırma Alanları

  ∙  Çok değişkenli ortogonal polinomlar, Özel fonksiyonlar, Matris ortogonal polinomlar, Sobolev ortogonal polinomlar


 Ödüller

  ∙  Ankara Üniversitesi Fen Bilimleri Alanında Teşvik Ödülü (2015)

 

      ESERLER

 

A.  Uluslararası hakemli dergilerde yayımlanan makaleler:

A1.  Abdullah Altın and Rabia Aktaş, A generating function and some recurrence relations for a family of polynomials, Proceedings of the 12th WSEAS International Conference on Applied Mathematics, 2007, 118-121.

A2. Abdullah Altın, Rabia Aktaş and Esra Duman, On a multivariable extension for the extended Jacobi polynomials, Journal of Mathematical Analysis and Applications, 353 (2009), 121-133 (SCI).

A3. Abdullah Altın, Rabia Aktaş and Bayram Çekim, On a multivariable extension of the Hermite and related polynomials, Ars Combinatoria, 110 (2013), 487-503 (SCI-Expanded).

A4. Rabia Aktaş, Fatma Taşdelen and Nuray Yavuz, Bilateral and Bilinear generating functions for the Generalized Zernike or disc polynomials, Ars Combinatoria, 108 (2013), 389-400 (SCI-Expanded).

A5. Rabia Aktaş, Bayram Çekim and Ali Çevik, Extended Jacobi matrix polynomials. Utilitas Mathematica, 92 (2013), 47-64 (SCI-Expanded).

A6. Abdullah Altın and Rabia Aktaş, A class of polynomials in two variables, Mathematica Moravica, 14-1 (2010), 1-14.
 
A7. Rabia Aktaş and Esra Erkuş-Duman, The Laguerre polynomials in several variables, Mathematica Slovaca, 63(3), 2013, 531-544 (SCI-Expanded).

A8. Esra Erkuş-Duman, Abdullah Altın and Rabia Aktaş, Miscellaneous properties of some multivariable polynomials, Mathematical and Computer Modelling, 54 (2011), 1875-1885 (SCI-Expanded).

A9. Rabia Aktaş, Recep Şahin and Abdullah Altın, On a multivariable extension of the Humbert polynomials, Applied Mathematics and Computation, 218 (2011), 662-666 (SCI-Expanded).

A10. Fatma Taşdelen, Bayram Çekim and Rabia Aktaş, On a multivariable extension of Jacobi matrix polynomials, Computers and Mathematics with Applications, 61 (2011), 2412-2423 (SCI).

A11. Rabia Aktaş, Abdullah Altın and Fatma Taşdelen, A note on a family of two-variable polynomials, Journal of Computational and Applied Mathematics, 235 (2011), 4825-4833 (SCI).

A12. Bayram Çekim, Abdullah Altın and Rabia Aktaş, Some relations satisfied by orthogonal matrix polynomials, Hacettepe Journal of Mathematics and Statistics, 40(2) (2011), 241-253 (SCI-Expanded)
 
A13. Rabia Aktaş, Bayram Çekim and Recep Şahin, The matrix version for the multivariable Humbert polynomials, Miskolc Mathematical Notes, 13(2) (2012), 197-208 (SCI-Expanded).

A14Rabia Aktaş, Some new results for the multivariable Humbert polynomials, Mathematica Slovaca, 2014, 64 (6), 1437-1450 (SCI-Expanded).

A15. Fatma Taşdelen, Rabia Aktaş and Abdullah Altın, A Kantorovich type of Szasz Operators including Brenke type polynomial, Abstract and Applied Analysis, 2012 (2012), 13 pages (SCI-Expanded).
 
A16.  Rabia Aktaş, Abdullah Altın and Bayram Çekim, On a Two-Variable Analogue of Bessel Functions, Journal of Inequalities and Special Functions, 3(4) (2012), 13-23.

A17. Bayram Çekim, Abdullah Altın and Rabia Aktaş, On some properties of Jacobi matrix polynomials, Filomat, 27 (4) (2013), 713-719 (SCI-Expanded).

A18 Rabia Aktaş and Yuan Xu, Sobolev orthogonal polynomials on a simplex, International Mathematics Research Notices,  2013 (13) (2013), 3087-3131 (SCI).

A19. Rabia Aktaş and Abdullah Altın, A class of multivariable polynomials associated with Humbert Polynomials, Hacettepe Journal of Mathematics and Statistics, 42 (4) (2013), 359-372 (SCI-Expanded).

A20. Rabia Aktaş and Esra Erkus-Duman, On a family of multivariate modified Humbert polynomials, Sci. World J., 2013 (2013), 12 pages (SCI-Expanded). 

A21. Rabia Aktaş, Recep Şahin and Fatma Taşdelen, Multivariable Jacobi polynomials via fractional calculus, Journal of fractional Calculus and Applications, 4(2), 2013, 335-348.

A22. Rabia AktaşA new multivariable extension of Humbert matrix polynomials, AIP Conference Proceedings1558 (2013), 1128-1131.


A23. Rabia Aktaş, Bayram Çekim and  Fatma Taşdelen, A Kantorovich-Stancu type generalization of Szasz operators including Brenke-type polynomials, Journal of Function Spaces and Applications, 2013 (2013), 9 pages (SCI-Expanded).

 

A24. Rabia Aktaş, A note on multivariable Humbert matrix polynomials, Gazi University Journal of Science, 2014, 27(2), 747-754.
 
A25. Rabia Aktaş, A note on parameter derivatives of the Jacobi polynomials on the triangle, Applied Mathematics and Computation, 2014 (247), 368-372 (SCI-Expanded). 
 
 A26. Bayram Çekim and Rabia Aktaş, Multivariable matrix generalization of Gould-Hopper polynomials, Miskolc Mathematical Notes, (Accepted) (SCI-Expanded).
 
A27. Övgü Gürel, Rabia Aktaş and Abdullah Altın,  On a family of multivariable polynomials defined through Rodrigues type formula, Journal of Classical Analysis, 2014, 4(2), 167–180
 
A28. Rabia Aktaş, On parameter derivatives of a family of polynomials in two variables, Applied Mathematics and Computation, 2015 (256), 769-777 (SCI-Expanded). 
 

A29. Rabia Aktaş, E. Erkus-Duman, A generalization of  the extended Jacobi polynomials  in two variables, Gazi University Journal of Science, Vol. 28(3), 503-521, 2015. (Scopus)

 

A30. Rabia Aktaş, Representations for parameter derivatives of some Koornwinder polynomials in two variables, Journal of the Egyptian Mathematical Society, Vol. 24 (4), 555-561, 2016. (MathSciNet)

 

A31. Rabia Aktaş, Parameter Derivatives of the Jacobi Polynomials with Three Variables on the Simplex, MATEC Web of Conferences 68, 16003, 2016.


A32. Rabia Aktaş, A. Altın, F. Taşdelen, A new family of analytic functions defined by means of Rodrigues type formula, Mathematica Slovaca, 68 (3) (2018), 607-616 (SCI-Expanded) 

A33. M. Gumaan Bin-Saad, J.A. Younis, R. Aktaş, Integral representations for certain quadruple hypergeometric series, Far East Journal of Mathematical Sciences (FJMS), 103(1) (2018), 21 - 44.


A34. B. Çekim, R. Aktaş, G. İçöz, Kantorovich-Stancu type operators including Boas-Buck type polynomials, Hacettepe Journal of Mathematics and Statistics, Doi: 10.15672/HJMS.2017.528, 2017

A35. F. Taşdelen, R. Aktaş, E. Erkuş-Duman, Harmonic Functions Associated with Some Polynomials in Several Variables, Turk J Math., DOI: 10.3906/mat-1801-7, 2018

A36..R.Aktaş,B.Çekim,F.Taşdelen,A Dunkl analogue of operators including two-variable Hermitepolynomials,Bulletin of the Malaysian Mathematical Sciences Society,  1-11,  Doi:10.1007/s40840-018-0631-z, 2

A37. M. Gumaan Bin-Saad, J.A. Younis, R. Aktaş,, New quadruple hypergeometric series and their integral representations, Sarajevo Mathematical Journal, 2018, 14, 45-57.

A38. R Aktaş, G Öztürk, F Taşdelen, A study of a family of orthogonal functions in two variables, Journal of Physics: Conference Series, 2018, 1053 (1), 012035

A39. R Aktaş, F Taşdelen, Miscellaneous Properties for a Class of Complex Functions Defined by Rodrigues Type Formula, Filomat, 2018, 32(20),  6903–6909

 A40. R Aktaş, D. Söylemez-Özden, F. Taşdelen, Stancu Type Generalization of Szasz-Durrmeyer Operators Involving Brenke-Type Polynomials, , Filomat (Accepted for publication), 2019

A41. G. Milovanovic, G. Öztürk, R. Aktaş, Properties of Some of Two-variable Orthogonal Polynomials, Bulletin of the Malaysian Mathematical Sciences Society,  (Accepted for publication), 2019


  

B.  Bildirili Katıldığım Uluslararası Sempozyumlar

B1. A. Altın, R. Aktaş, 12th WSEAS International Conference on Applied Mathematics, "A generating function and some recurrence relations for a family of polynomials", 118-121 pp., Cairo, Egypt, December 27-31, 2007.

B2. R. Aktaş, A. Altın, F. Taşdelen, "A note on a family of two variable polynomials", 14th International Congress on Computational and Applied Mathematics, ICCAM 2009, Antalya, Turkey, September 29 – October 2, 2009.

B3. R. Aktaş, R. Şahin, A. Altın, "On a Multivariable Extension of the Humbert Polynomials", International Congress in Honour of Professor H.M. Srivastava on his 70 the Birth Anniversary, Bursa, Turkey, August 26-29, 2010. 

B4. F. Taşdelen, R. Aktaş, A. Altın, "A Kantorovich Type of Szasz Operators Including Brenke Type Polynomials", 1st International Eurasian Conference on Mathematical Sciences and Applications, IECMSA 2012, Priştina, Kosovo, September 3-7, 2012.

B5. R. Aktaş, E. Erkuş-Duman, A. Altın, "A Family of Modified Humbert Polynomials in Several Variables", International Congress on Computational and Applied Mathematics, ICCAM 2012, Gent, Belgium, July 9-13, 2012.

B6. Ö. Gürel, A. Altın, R. Aktaş, "On a Family of Multivariable Polynomials", International Congress on Computational and Applied Mathematics, ICCAM 2012, Gent, Belgium, July 9-13, 2012.

B7. R. Aktaş, B. Çekim, F. Taşdelen, "A Kantorovich-Stancu type generalization of Szasz Operators including Brenke-Type Polynomials", International Conference on Applied Analysis and Mathematical Modelling, ICAAMM 2013, İstanbul, Turkey, June 2-5, 2013.

B8. B. Çekim, R. Aktaş, "Multivariable matrix generalization of Gould-Hopper polynomials", 4th International Conference on Matrix Analysis and Applications, ICMAA 2013, Konya, Turkey, July 2-5, 2013.

B9. R. Aktaş11th International Conference of Numerical Analysis and Applied Mathematics, "A new multivariable extension of Humbert matrix polynomials", 1128-1131 pp., Rhodes, Greece, September 21-27, 2013.

B10. R. Aktaş, B. Çekim, F. Taşdelen Yeşildal, '' Rates of convergence for a Kantorovich-Stancu generalization of Szasz type operators'', V. Jaen Conference on Approximation Theory, Ubeda, Spain, June 23-26, 2014.

B11.R. Aktaş, E. Erkuş-Duman, '' A generalization of the extended Jacobi polynomials in two variables'', Mathematics Days in Sofia-MDS  2014, Sofia, Bulgaria, July 7-10, 2014

B12.R. Aktaş, Representations for the Parameter Derivatives of Orthogonal Polynomials in Two Variables", 13th International Symposium on Orthogonal Polynomials, Special Functions and Applications (OPSFA-13), Gaithersburg, Maryland, USA, June 1-5, 2015 

B13.R. Aktaş, F. Taşdelen, " A class of polynomials which are orthogonal over the elliptic domain", International Conference on Mathematics and Mathematics Education (ICMME), Elazığ, Turkey, May 12-14, 2016 

B14.R. Aktaş, "Some properties of a family of functions defined via Rodrigues type formula", Emerging Trends in Applied Mathematics and Mechanics (ETAMM 2016), Perpignan, France, May 30- June 3, 2016

B15.R. Aktaş, "A note on a class of polynomials of several variables", International  Congress on Fundamental and Applied Sciences (ICFAS 2016), İstanbul, Turkey, August 22-26, 2016

B16.R. Aktaş,  F. Taşdelen, "A new two-variable analogue of Jacobi polynomials", International  Congress on Fundamental and Applied Sciences (ICFAS 2016), İstanbul, Turkey, August 22-26, 2016 

 

 B17.R. Aktaş, On some properties of Modified Humbert polynomials in several variables", 24th Conference on Applied and Industrial Mathematics  (CAIM 2016), Craiova, Romania, September 15-18, 2016

B18. R. Aktaş, "Parameter Derivatives of the Jacobi Polynomials with Three Variables on the Simplex", International Conference on Natural Science and Applied Mathematics,  Dubai, UAE, April 7-9, 2016

 

 

C.  Bildirili Katıldığım Ulusal Sempozyumlar

C1. R. Aktaş, A. Altın, "İki Değişkenli Polinomların Bir Ailesi için Doğurucu Fonksiyon ve Rekürans Bağıntıları", 3. Ankara Matematik Günleri, Ankara Üniversitesi, Matematik Bölümü, Ankara, Türkiye, 22-23 Mayıs 2008.

C2. R. Aktaş, A. Altın, B. Çekim, "Bessel Fonksiyonlarının İki Değişkenli Bir Analoğu", 5. Ankara Matematik Günleri, TOBB Ekonomi ve Teknoloji Üniversitesi, Matematik Bölümü, Ankara, Türkiye, 3-4 Haziran 2010.

C3. B. Çekim, A. Altın, R. Aktaş, "Ortogonal matris polinomları tarafından sağlanan bazı bağıntılar", 5. Ankara Matematik Günleri, TOBB Ekonomi ve Teknoloji Üniversitesi, Matematik Bölümü, Ankara, Türkiye, 3-4 Haziran 2010.

C4. R. Şahin, A. Altın, R. Aktaş, "Kesirli türev yardımıyla matris hipergeometrik fonksiyonlar için doğurucu fonksiyonlar", 5. Ankara Matematik Günleri, TOBB Ekonomi ve Teknoloji Üniversitesi, Matematik Bölümü, Ankara, Türkiye, 3-4 Haziran 2010.

C5. R. Aktaş, A. Altın, "Humbert polinomlarına ilişkin çok değişkenli polinomların bir ailesi", 7. Ankara Matematik Günleri, Bilkent Üniversitesi, Matematik Bölümü, Ankara, Türkiye, 31 Mayıs-1 Haziran 2012.

C6. R. Aktaş, A. Altın, F. Taşdelen Yeşildal, '' Genişletilmiş Jacobi polinomlarının iki değişkenli bir analoğu'', 13. Matematik Sempozyumu, Karabük Üniversitesi, Matematik Bölümü, Karabük, Türkiye, 15-17 Mayıs 2014.

 

C7. R. Aktaş, "İki Değişkenli Ortogonal Polinomların Bir Ailesi İçin Parametrik Türev Gösterimleri", 14. Matematik Sempozyumu, Niğde Üniversitesi, Matematik Bölümü, Niğde, Türkiye, 14-16 Mayıs, 2015.

 

 

D.  Katılınılan Diğer Uluslararası Toplantılar

D1. Advanced Course on Approximation Theory and Fourier Analysis, 7-11 Kasım 2011, Barselona, İspanya.